# SDR CUX2002F00000

- Difficulty date: July 11, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N111TC
- Make and model: Beech E-90
- Aircraft serial: LW305
- Engine: Pwa PT6A27
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 501200737
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FORWARD INBOARD WING BOLT ATTACH FITTING (PN 50-120073-7) WAS DISCOVERED TO HAVE 3 SMALL SCRATCHES DURING A REPETITIVE INSPECTION OF AD.  THE SCRATCHES WERE LOCATED ON THE ATTACH BOLT WASHER SEARING FACE RADIUS IN AN AXIAL DIRECTION AND WERE APPROXIMATELY .001 INCH DEEP.  IT IS BELIEVED THAT PREVIOUS IMPROPER CLEANING TOOLS OR INSTALLATION PROCEDURES MAY HAVE CAUSED THE SCRATCHING.  THE DAMAGED PART WAS BLENDED AND REINSPECTED IAW FR.
